# SDR USAABB03114

- Difficulty date: July 14, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBJ - CLEANER INADVERTENTLY DEPLOYED THE L4 DOOR SLIDE.  THE SLIDE PARTIALLY DEPLOYED.  MAINTENANCE REPLACED THE SLIDE.  THE SLIDE SHOP VERIFIED THE SATISFACTORY CONDITON OF THE SLIDE.  IT IS BELIEVED THAT THE DEPLOYMENT SEQUENCE WAS INHIBITED BY THE INITIATOR, THEREBY PREVENTING THE COMPLET DEPLOYMENT OF THE SLIDE.  (M)
